MathSciNet Relay Station
MathSciNet bibliographic data
MR2393428 (2008m:20036) 20D30 (06B05 46L37)
Aschbacher, Michael On intervals in subgroup lattices of finite groups. J. Amer. Math. Soc. 21 (2008), no. 3, 809–830.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement